×

Series de Laurent des fonctions holomorphes dans la complexification d’un espace symétrique compact. (French) Zbl 0452.43011


MSC:

43A85 Harmonic analysis on homogeneous spaces
32E10 Stein spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] M. BERGER , Les espaces symétriques non compacts (Ann. scient. Éc. Norm. Sup., t. 74, 1957 , p. 85-177). Numdam | MR 21 #3516 | Zbl 0093.35602 · Zbl 0093.35602
[2] N. BOURBAKI , Variétés différentiables et analytiques , Fascicule de résultats, 1 à 7, Hermann, Paris, 1967 . Zbl 0171.22004 · Zbl 0171.22004
[3] E. CARTAN , Sur la détermination d’un système orthogonal complet dans un espace de Riemann symétrique clos (Rend. Circ. Mat. Palermo, vol. 53, 1929 , p. 217-252). JFM 55.1029.01 · JFM 55.1029.01
[4] A. CEREZO , Solutions analytiques des équations invariantes sur un groupe compact ou complexe réductif (Ann. Inst. Fourier, vol. 25, 1975 , p. 249-277). Numdam | MR 52 #15569 | Zbl 0302.43016 · Zbl 0302.43016
[5] M. FLENSTED-JENSEN , Spherical Functions on Rank one Symmetric Spaces and Generalizations , p. 339-342, in Harmonic Analysis on Homogeneous Spaces, Amer. Math. Soc., Providence, 1973 . MR 49 #11155 | Zbl 0287.43015 · Zbl 0287.43015
[6] L. FROTA-MATTOS , Analytic Continuation of the Fourier Series on Connected Compact Lie Groups , Thèse, Rutgers University ( 1975 ). · Zbl 0387.43006
[7] HARISH-CHANDRA , Spherical Functions on a Semi-Simple Lie Group , I (Amer. J. Math., vol. 80, 1958 , p. 241-310). MR 20 #925 | Zbl 0093.12801 · Zbl 0093.12801
[8] S. HELGASON , Differential Geometry and Symmetric Spaces , Academic Press, New York, 1962 . MR 26 #2986 | Zbl 0111.18101 · Zbl 0111.18101
[9] S. HELGASON , A Duality for Symmetric Spaces with Applications to Group Representations (Advances in Math., vol. 5, 1970 , p. 1-154). MR 41 #8587 | Zbl 0209.25403 · Zbl 0209.25403
[10] R. HERMANN , Fourier Analysis on Groups and Partial Wave Analysis , Benjamin, New York, 1969 . MR 57 #18577 | Zbl 0192.61602 · Zbl 0192.61602
[11] G. HOCHSCHILD , The Structure of Lie Groups , Holden-Day, San Francisco, 1965 . MR 34 #7696 | Zbl 0131.02702 · Zbl 0131.02702
[12] T. KOORNWINDER , The Addition Formula for Jacobi Polynomials and Spherical Harmonics (S.I.A.M. J. Appl. Math., vol. 25, 1973 , p. 236-246). MR 49 #10938 | Zbl 0276.33023 · Zbl 0276.33023
[13] B. KOSTANT , On Convexity, the Weyl Group and the Iwasawa Decomposition (Ann. scient. Éc. Norm. Sup., t. 6, 1973 , p. 413-455). Numdam | MR 51 #806 | Zbl 0293.22019 · Zbl 0293.22019
[14] M. LASSALLE , Sur la transformation de Fourier-Laurent dans un groupe analytique complexe réductif [Ann. Inst. Fourier, vol. 28, 1978 (à paraître)]. Numdam | MR 80b:32006 | Zbl 0334.32028 · Zbl 0334.32028
[15] O. LOOS , Symmetric Spaces , vol. I, Benjamin, New York, 1969 . MR 39 #365a | Zbl 0175.48601 · Zbl 0175.48601
[16] Y. MATSUSHIMA et A. MORIMOTO , Sur certains espaces fibrés holomorphes sur une variété de Stein (Bull. Soc. math. Fr., t. 88, 1960 , p. 137-155). Numdam | MR 23 #A1061 | Zbl 0094.28104 · Zbl 0094.28104
[17] Y. MATSUSHIMA , Espaces homogènes de Stein des groupes de Lie complexes (Nagoya Math. J., vol. 16, 1960 , p. 205-218). Article | MR 22 #739 | Zbl 0094.28201 · Zbl 0094.28201
[18] W. SCHMID , Die Randwerte holomorpher Funktionen auf hermitesch symmetrischen Raümen (Invent. Math., vol. 9, 1969 , p. 61-80). MR 41 #3806 | Zbl 0219.32013 · Zbl 0219.32013
[19] G. SZEGÖ , Orthogonal Polynomials , Amer. Math. Soc., Providence, 1975 . Zbl 0305.42011 · Zbl 0305.42011
[20] R. TAKAHASHI , Fonctions de Jacobi et représentations des groupes de Lie , p. 701-710, in Analyse harmonique sur les groupes de Lie, Lecture Notes, n^\circ 497, Springer, Berlin, 1975 . MR 53 #5968 | Zbl 0329.43010 · Zbl 0329.43010
[21] M. TAKEUCHI , Polynomial Representations Associated with Symmetric Bounded Domains (Osaka J. Math., vol. 10, 1973 , p. 441-475). MR 54 #616 | Zbl 0313.32042 · Zbl 0313.32042
[22] N. WALLACH , Harmonic Analysis on Homogeneous Spaces , Marcel Dekker, New York, 1973 . MR 58 #16978 | Zbl 0265.22022 · Zbl 0265.22022
[23] N. WALLACH , Minimal Immersions of Symmetric Spaces into Spheres , p. 1-40, in Symmetric Spaces, Marcel Dekker, New York, 1972 . MR 53 #11545 | Zbl 0232.53027 · Zbl 0232.53027
[24] G. WARNER , Harmonic Analysis on Semi-Simple Lie Groups , vol. I-II, Springer, Berlin, 1972 . · Zbl 0265.22020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.